SciELO - Scientific Electronic Library Online

vol.37 issue4Star edge coloring of corona product of path and wheel graph familiesOdd Vertex equitable even labeling of cyclic snake related graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


TRIPATHY, Binod Chandra; DEBNATH, Shyamal  and  SAHA, Subrata. On some difference sequence spaces of interval numbers. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.4, pp.603-612. ISSN 0716-0917.

In this paper we introduce the sequence spaces c0i(∆) ,ci(∆) and li ∞(∆) of interval numbers and study some of their algebraic and topological properties. Also we investigate some inclusion relations related to these spaces.

Keywords : Sequence space; interval numbers; difference operator; solidity.

        · text in English     · English ( pdf )